# SDR SWAA2022020929062

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 221BF AFT O/B TANG IS BROKEN OFF. / REPAIRED BROKEN OFF AFT O/B TANG ON FWD FLOOR BOARD 221BF IAW SRM 53-00-50-2R-6. 57066U 3/2/18
